# SDR ASAA2015060511997

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 422 hours, 156 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FMC FAILED INFLIGHT.  ACFT GROUNDED. ACCOMPLISHED RT FMC OPS TEST REF AMM 34-61-00-710-801. OPS TEST NORMAL, NO FAULTS.
